# SDR DALA2023061004717

- Difficulty date: June 5, 2023
- Submitted: June 10, 2023
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 88,667 hours, 16,995 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 1801 -DIV- DIVERTED TO IAD DUE TO ALL LAVS INOP. CORRECTIVE ACTION: FOUND LAV TANKS FULL. SERVICED LAV TANKS. OPS CHECKS GOOD. (4714274)
